# SDR SWIA202056069

- Difficulty date: December 28, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK CHANNEL FS741.00 TO FS761.00 IS CORRODED   (C-CHECK) RO 2/6/2021   CORROSION REMOVED WAS MORE THA 50% . L/H SIDE TRACK CHANNEL IS OUT OF LIMITS . REF CRJ 700 SRM 53-41-49-101-001-A01 / REMOVED AND INSTALLED NEW SERVICABLE LH SIDE SEAT TRACK CHANNEL P/N SH670-37557-3 FS741 - FS761 WET WITH SEALANT BY ATTACHING BEHIND SIDE SEAT TRACK INSTALLED ON CAMP 22031224 JOB 710156124 OP 61
